Affordable Access

deepdyve-link deepdyve-link
Publisher Website

[Severe toxic dermatitis after injection lipolysis].

Authors
Type
Published Article
Journal
Der Hautarzt; Zeitschrift für Dermatologie, Venerologie, und verwandte Gebiete
Publication Date
Volume
63
Issue
4
Pages
282–284
Identifiers
DOI: 10.1007/s00105-012-2359-2
PMID: 22418769
Source
Medline
License
Unknown

Abstract

The subcutaneous injection of phosphatidylcholine-containing substances is a frequently used method to reduce small localized fat deposits. Even though injection lipolysis is generally safe and free of complications, there have been rare reports on poor results, hematoma, infection or localized skin and tissue necrosis. A 28-year-old woman presented with an extensive toxic dermatitis characterized by well defined, erythematous, partly livid plaques as well as severe edema and strong pain about eighteen days after injection lipolysis on the thighs and knees.

Statistics

Seen <100 times